MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS27
Medical Device Problem Codes Perivalvular Leak (1457); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Thrombocytopenia (4431); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, a perceval valve pvs27 was implanted in aortic position.The device was explanted on (b)(6) 2021 due dislodged aortic valve.The patient ultimately received a 25 mm carpentier-edwards valve.No cpr or other manipulation of the heart were performed after the perceval valve implant.The patient was discharged to home on (b)(6) 2021.The device functionality was checked at the time of implant, and postoperatively, with the following findings.From the operational note, it is reported that the valve functioned well with mild periprosthetic leak in the expected location of severe calcification.The intraoperative tee post-bypass showed that a well seated bioprosthetic aortic valve.There was no prosthetic valvular regurgitation and mild-moderate perivalvular regurgitation was present.In the midesophageal aortic valve short axis view this was noted by where the native right coronary cusp and the native right-left cusp junction would lie anatomically.In the midesophageal long axis view, the perivalvular regurgitation was noted along where the valve abuts the interventricular septum.No holodiastolic reversals were noted with pulse wave doppler in the descending thoracic aorta.The mean prosthetic aortic valve systolic gradient was 11.3 mmhg.On (b)(6) 2021, the echo showed significant paravalvular ar, difficult to quantify but likely in the moderate to severe range.Furthermore, the patient's postoperative course was complicated by thrombocytopenia, in rate controlled atrial fibrillation, acute oluguric renal failure.The patient¿s pre-operative platelets count was 211k, drop to 63k on (b)(6) 2021 without bleeding.The platelets count dropped to 23k on (b)(6) 2021, but started to recover on (b)(6) 2021.The patient had no hematological disorders and tested negative for heparine induced thrombocytopenia on (b)(6) 2021.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key12869546
Report Number3019892983-2021-01038
Device Sequence Number14890134
Product Code LWR
UDI-Device Identifier00896208000443
UDI-Public(01)00896208000443(240)ICV1211(17)240317
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2021
Report Date (Section F) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Model NumberPVS27
Device Catalogue NumberICV1211
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2021
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale